# SDR 99ZZZX1247

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2611
- Make and model: Bell 206L-1
- Aircraft serial: 45417
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Retainer
- Part number: 204040129001
- Condition: Broken
- Location: M/R Gearbox
- Part time: 20,804 hours
- Component: 206040004101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TEAR-DOWN OF TRANSMISSION FOR INSPECTION, FOUND SCREEN ASSY FULL ON PLASTIC OR NYLON PIECES.  INSPECTED PLANETARY ASSY FOUND 3 EACH GEAR ASSYS WITH NO RETAINERS REMAINING, ONE EACH RETAINER WAS IN PLACE.  ONCE REMOVED, IT FELL APART. UPGRADE RETAINERS TO NEW P/N 214-040-515-001.
